en
Scientific article
Letter
English

QT interval prolongation in patients on methadone with concomitant drugs

Published inJournal of clinical psychopharmacology, vol. 24, no. 4, p. 446-4488
Publication date2004
Keywords
  • Adult
  • Female
  • Humans
  • Long QT Syndrome/chemically induced/physiopathology
  • Male
  • Methadone/adverse effects
Citation (ISO format)
PIGUET, Valérie et al. QT interval prolongation in patients on methadone with concomitant drugs. In: Journal of clinical psychopharmacology, 2004, vol. 24, n° 4, p. 446–4488.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0271-0749
408views
0downloads

Technical informations

Creation11/03/2016 10:49:00 AM
First validation11/03/2016 10:49:00 AM
Update time03/15/2023 1:07:26 AM
Status update03/15/2023 1:07:25 AM
Last indexation01/16/2024 10:39:50 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack